Теоремы существования и метод последовательных приближений для одного нелинейного дифференциального уравнения.

Р.И. Анищенко

Sibirskij matematiceskij zurnal (1961)

  • Volume: 2, Issue: 2, page 161-178
  • ISSN: 0037-4466; 1573-9260/e

How to cite

top

Анищенко, Р.И.. "Теоремы существования и метод последовательных приближений для одного нелинейного дифференциального уравнения.." Sibirskij matematiceskij zurnal 2.2 (1961): 161-178. <http://eudml.org/doc/59733>.

@article{Анищенко1961,
author = {Анищенко, Р.И.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {теоремы существования; последовательные приближения; нелинейное дифференциальное уравнение; ordinary differential equations},
language = {rus},
number = {2},
pages = {161-178},
publisher = {Izd. AN SSSR},
title = {Теоремы существования и метод последовательных приближений для одного нелинейного дифференциального уравнения.},
url = {http://eudml.org/doc/59733},
volume = {2},
year = {1961},
}

TY - JOUR
AU - Анищенко, Р.И.
TI - Теоремы существования и метод последовательных приближений для одного нелинейного дифференциального уравнения.
JO - Sibirskij matematiceskij zurnal
PY - 1961
PB - Izd. AN SSSR
VL - 2
IS - 2
SP - 161
EP - 178
LA - rus
KW - теоремы существования; последовательные приближения; нелинейное дифференциальное уравнение; ordinary differential equations
UR - http://eudml.org/doc/59733
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.